Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#198953] of Ivan Matic

Papers Published

  1. I. Matic, Large deviations for processes in random environments with jumps, Electronic Journal of probability, vol. 16 no. 87 (11-23-2011), pp. 2406-2438, Institute of Mathematical Statistics, ISSN 1083-6489 [viewarticle.php]
    (last updated on 2011/12/09)

    Abstract:
    A deterministic walk in a random environment can be understood as a general random process with finite-range dependence that starts repeating a loop once it reaches a site it has visited before. Such process lacks the Markov property. We study the exponential decay of the probabilities that the walk will reach sites located far away from the origin. We also study a similar problem for the continuous analogue: the process that is a solution to an ODE with random coefficients. In this second model the environment also has ``teleports'' which are the regions from where the process can make discontinuous jumps.

    Keywords:
    large deviations, processes in random environments, deterministic walks in random environments

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320